# SDR ALG2002F00024

- Difficulty date: February 17, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Engine: Allsn 250C47B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X147152
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WAS RECEIVED IN SHOP FOR LOW POWER.  FOUND AFTER REMOVAL OF COMBUSTION SECTION FOUND SULPHADATION ON 1ST STAGE WHEEL.
